# SDR IPXA2024053150690

- Difficulty date: April 17, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X-17 AND X-46/STR47. (015-74) ATA 57. INSTALLED ALL STR. 47 REPAIR PARTS AND REINSTALLED 2 EXISTING SHEAR TIES AT UPPR CENTER AUXILIARY TANK BETWEEN STA. X-30 TO X-57 IAW MD11 SRM 57-10-03-2R-1.  ACCOMPLISHED REPAIR PER MD-11 SRM 57-10-03-2R-1 REPAIR 1, FIGURE 201 (REVISION 70).
